# SDR CALA2014120992803

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,927 hours, 8,100 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR UPPER BEARING PLATE FRAME WEB FOUND CORRODED.  REMOVED CORRODED L4 DOOR UPPER FRAME WEB, NDT CUT OUT AREA, NO DEFECT NOTED.  FABRICATED & INSTALLED NEW WEB IAW SRM 51-40-02.
